# SDR AALA2009020800462

- Difficulty date: February 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 36,890 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR    AISLE MOUNTED EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR IS BROKEN. REPLACED LIGHT ASSEMBLY AT FIRST CLASS CLOSET DOOR.
